The Cause Of Lower Abdominal Pain Accompanied By Prolonged Menstruation And Menstrual Blood Is Black?

Illustration of The Cause Of Lower Abdominal Pain Accompanied By Prolonged Menstruation And Menstrual Blood Is Black?
Illustration: The Cause Of Lower Abdominal Pain Accompanied By Prolonged Menstruation And Menstrual Blood Is Black? thesun.co.uk

I have stopped using injectable birth control for 3 months for 3 months, because for 2 years I have always felt pain in my lower abdomen and no menstruation at all. After stopping for 2 months, my stomach was very painful, such as childbirth contractions, then for a period of 1 month I menstruated up to 3 times, with the color of blood that was jet black and clotted. Why is that? Is it really the effect of the KB injection? Is it necessary to do an examination at the hospital?

1 Answer:

Hi Elisa,

Thank you for the question.

Frequently, 3-month injecting family planning users will experience some side effects, including non-current menstruation and abdominal pain as you experience it. Provided that the use of injectable birth control has been consulted first to the doctor, and as long as you regularly inject the KB according to the doctor's recommended schedule, often this condition is not dangerous. With plenty of rest, exercising regularly, eating lots of fruits and vegetables, drinking more water, don't stress, warm compresses to cramp your stomach, and don't also take any medication, generally complaints will improve over time without the need for special treatment.

The condition for you who experience heavy, frequent menstrual bleeding and abdominal pain can be reasonable due to the residual effects of the contraceptive injections you used before. But it can also, this condition indicates an illness, for example ovarian cysts, edometriosis, pelvic inflammation, myoma, ectopic pregnancy, grape pregnancy, miscarriage, and so on. Abdominal pain may also occur due to disorders of the urinary tract, gastrointestinal tract, muscles and joints, and even nerves around the stomach.

If it is very annoying, you should indeed check your condition directly to the doctor or obstetrician. With an ultrasound examination, blood test, or other supporting tests, often the doctor can give you the best treatment according to the cause.

Hope this helps ...

: by

Related Question

What Is The Meaning Of HIE / Hypoxic Ischemic Encephalopathy?

What Is The Meaning Of HIE / Hypoxic Ischemic Encephalopathy?

(1 year ago)

.as ……….. I know … what is that … …… please explain... Read more

Patched Canine Teeth Crack And Appear Like Pimples On The Gums?

Patched Canine Teeth Crack And Appear Like Pimples On The Gums?

(1 year ago)

At night, my front teeth (canines) have cavities … they have been patched but because I eat too hard, my teeth fillings are cracked and now appear like pimples (tooth abscess... Read more

Causes Of Urinary Tract Infections In Children?

Causes Of Urinary Tract Infections In Children?

(11 months ago)

Good morning, my child has been in the hospital for one week. And from the results of his urine culture it is said that there is an e choli bacteria. I want to ask, what does my ch... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *